Open Access
June, 1982 Estimation of Nonlinear Errors-in-Variables Models
Kirk M. Wolter, Wayne A. Fuller
Ann. Statist. 10(2): 539-548 (June, 1982). DOI: 10.1214/aos/1176345794


An estimation procedure is presented for the coefficients of the nonlinear functional relation, where observations are subject to measurement error. The distributional properties of the estimators are derived, and a consistent estimator of the covariance matrix is given. In deriving the results it is assumed that the covariance matrix of the observational errors is known and that this covariance matrix is $o(n^{-1/3})$, where $n$ is the index of the sequence of estimators.


Download Citation

Kirk M. Wolter. Wayne A. Fuller. "Estimation of Nonlinear Errors-in-Variables Models." Ann. Statist. 10 (2) 539 - 548, June, 1982.


Published: June, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0512.62065
MathSciNet: MR653528
Digital Object Identifier: 10.1214/aos/1176345794

Primary: 62J05
Secondary: 62H25

Keywords: asymptotically normally distributed , errors-in-variables , functional relationship , Measurement errors , nonlinear models

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 2 • June, 1982
Back to Top